A new Lyapunov-Krasovskii methodology for coupled delay differential and difference equations

P. Pepe, Z. P. Jiang, E. Fridman

Research output: Contribution to journalArticle

Abstract

In this paper a new Lyapunov-Krasovskii methodology for both the (local) asymptotic stability and the global asymptotic stability of non-linear coupled delay differential and difference equations is proposed. This methodology is based on the concept of input-to-state stability applied to the difference equation, for which a sufficient Lyapunov criterion is given, and on previous methodologies developed in the literature for linear delay descriptor systems.

Original languageEnglish (US)
Pages (from-to)107-115
Number of pages9
JournalInternational Journal of Control
Volume81
Issue number1
DOIs
StatePublished - Jan 2008

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications

Fingerprint Dive into the research topics of 'A new Lyapunov-Krasovskii methodology for coupled delay differential and difference equations'. Together they form a unique fingerprint.

  • Cite this